MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC HEART VALVES DIVISION HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-22
Medical Device Problem Codes Structural Problem (2506); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id {harmony-dcs}; product lot/serial number {unknown}; product type: {0195-heartvalves}; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter pulmonary valve, a pre-implant balloon valvuloplasty was performed as a compliance test to evaluate for suitability for a balloon expandable valve.Following the implant of the valve, at the end of the index procedure, an intracardiac echocardiogram was performed that revealed the inflow of the valve was observed to be "flipping up and down" intermittently, and inflow "hyper mobility".On post-operative day 1, an echocardiogram was performed that revealed only slight flow acceleration.No patient complications have been reported as a result of this event.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21901288
Report Number2025587-2025-02981
Device Sequence Number21010741
Product Code NPV
UDI-Device Identifier00763000338985
UDI-Public00763000338985
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2025
Device Model NumberHARMONY-22
Device Catalogue NumberHARMONY-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/24/2025
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age19 YR
Patient SexMale
Patient Weight85 KG